# SDR T8VA20120605001

- Difficulty date: June 5, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N36SF
- Make and model: Israel 1124
- Aircraft serial: 233
- Aircraft time: 12,010 hours, 9,113 cycles
- Engine: Garrtt TFE73131G
- Engine time: 11,774 hours, 8,970 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TFE731
- Part serial: P77211C
- Condition: Leaking
- Location: Left
- Part time: 11,774 hours, 8,970 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ON DESCENT FLIGHT CREW NOTICED THAT THE LEFT  OIL PRESSURE GAUGE WAS GETTING INTO THE YELLOW ARCH AND A FEW MINUTES LATER THE OIL PRESSURE ANNUNCIATOR BEGAN TO FLICKER.  PERFORMED PRECAUTIONARY ENGINE SHUTDOWN CHECKLIST TO AVOID DAMAGING THE ENGINE AND LANDED AT THE SCHEDULED STOP.   A CERTIFIED REPAIR STATION CONFIRMED THAT THE ENGINE WAS LEAKING OIL FROM THE CORE DUE TO HIGH CASE PRESSURES IN ALL ENGINE ZONES POSSIBLY AS A RESULT OF A FAILED 4 OR 5 CARBINE SEAL.
